Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Andreianov Boris

Andreianov Boris

Homepage - Boris Andreianov - Page personnelle

New address :

Laboratoire de Mathématiques et Physique Théorique CNRS UMR7350
Université de Tours
UFR Sciences et Techniques
Parc de Grandmont
37200 Tours - FRANCE

Tél : (+33) 2 47 36 74 17
E-Mail : boris.andreianov -at-lmpt.univ-tours.fr

Bureau : 2220 bâtiment E2 UFR Sciences et Techniques
Site Universitaire de Grandmont, Tours

==================================================

==================================================

 Pour les Lycéens

(2013) Lycée Jean Michel (Lons-le-Saunier),
classe terminale S de M. Philippe Speyer-Pays
Présentation sur le thème Qu’est-ce qu’un modèle mathématique ?
Video sur le même sujet (en beaucoup mieux)
par Dr. Guillaume Jouvet
,
lauréat du prix "Math pour la Planète Terre 2013"

==================================================

.

==================================================

 Past : ANR "Young Researchers" Project

Project Contemporary Topics in Conservation Laws (CoToCoLa)
funded by ANR (French National Research Agency), Oct. 2011 — June 2015
has been completed at LMB. It includes N. Alibaud, B. Andreianov, M. Brassart, C. Donadello, M. Gazibo Karimou, S. S. Ghoshal (post-doc 2012/13) and U. Razafison

==================================================
==================================================

 Scientific Works / Travaux Scientifiques

==================================================

Submitted works (available on HAL)

  • (Preprint) B. Andreianov, C. Donadello, U. Razafison, M. Rosini. Analysis and approximation of one-dimensional scalar conservation laws with general point constraints on the flux, submitted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01418272
  • (Preprint) B. Andreianov, G.M. Coclite and C. Donadello. Well-posedness for vanishing viscosity solutions of scalar conservation law on a network, submitted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01312742
  • (Preprint) B. Andreianov, C. Cancès and A. Moussa. A nonlinear time compactness result and applications to discretization of degenerate parabolic-elliptic PDEs, submlitted. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01142499

Published works and works to appear (recent works available on HAL)

  • (2016) B. Andreianov, C. Donadello and M.D. Rosini. A second order model for vehicular traffics with local point constraints on the flow. M3AS Math. Methods Models Appl. Sci. 26(4) (2016), pp. 751—802, DOI : 10.1142/S0218202516500172 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01146116
  • (2016) B. Andreianov, C. Donadello, U. Razafison and M.D. Rosini. Qualitative behaviour and numerical approximation of solutions to conservation laws with non-local point constraints on the flux and modeling of crowd dynamics at the bottlenecks. M2AN Math. Modelling and Numerical Analysis 50 (2016), pp. 1269—1287, DOI : 10.1051/m2an/2015078 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01121965
  • (2016) B. Andreianov and M. Karimou Gazibo. Explicit formulation for the Dirichlet problem for parabolic-hyperbolic conservation laws. Netw. Heter. Media 11 (2) (2016), pp. 203—222 (special issue Contemporary Topics in Conservation Laws), DOI:10.3934/nhm.2016.11.203 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01152481
  • (2016) B. Andreianov, C. Donadello, U. Razafison, J.-Y. Rolland, M. D. Rosini. Solutions of the Aw-Rascle-Zhang system with point constraints. Netw. Heter. Media 11 (1) (2016), pp. 29—47 (special issue Contemporary Topics in Conservation Laws), DOI : 10.3934/nhm.2016.11.29 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-01191596
  • (2015) B. Andreianov and C. Cancès. On interface transmission conditions for conservation laws with discontinuous flux of general shape. J. Hyperbolic Differ. Equ. 12 (2) (2015), pp. 343-384, DOI : 10.1142/S0219891615500101 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00940756
  • (2015) B. Andreianov, C. Donadello, S. S. Ghoshal and U. Razafison. On the attainable set for a class of triangular systems of conservation laws. J. Evol. Equ., . 15(3) (2015), pp. 503-532. DOI : 10.1007/s00028-014-0267-x . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00967600
  • (2015) B. Andreianov, M. Bendahmane, A. Quarteroni and R. Ruiz Baier. Solvability Analysis and Numerical Approximation of Linearized Cardiac Electromechanics. M3AS Math. Methods Models Appl. Sci. 25 (5) (2015), pp. 959-993, DOI : 10.1142/S0218202515500244 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00865585
  • (2015) B. Andreianov and D. Mitrović. Entropy conditions for scalar conservation laws with discontinuous flux revisited. Ann. Inst. H. Poincaré C Analyse Non Linéaire, 32 (6) (2015), pp.1307-1335, DOI : 10.1016/j.anihpc.2014.08.002 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00967848
  • (2014) B. Andreianov, C. Donadello and M.D. Rosini. Crowd dynamics and conservation laws with non-local constraints. M3AS Math. Methods Models Appl. Sci. 24(13) (2014), pp. 2685-2722. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00816449
  • (2014) B. Andreianov, F. Lagoutière, N. Seguin and T. Takahashi. Well-posedness for a one-dimensional fluid-particle interaction model. SIAM J. Math. Anal., 46 (2) (2014), pp.1030-1052. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00789315
  • (2013) B. Andreianov, M. Bendahmane and F. Hubert. On 3D DDFV discretization of gradient and divergence operators. Discrete functional analysis tools and applications. CMAM Comput. Meth. Appl. Math., 13 (4) (2013), pp.369-410, DOI : 10.1515/cmam-2013-0011 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00567342
  • (2013) B. Andreianov and M. Gazibo Karimou. Entropy formulation of degenerate parabolic equation with zero-flux boundary condition. ZAMP Zeitschr. Angew. Math. Phys., 64 (5) (2013), pp 1471-1491, doi:10.1007/s00033-012-0297-6 . Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00697593.
  • (2012) B. Andreianov, M. Bendahmane, F. Hubert and S. Krell. On 3D DDFV discretization of gradient and divergence operators. I. Meshing, operators and discrete duality. IMA J. Num. Anal., 32 (4) (2012), pp.1574-1603. Available as HAL preprint http://hal.archives-ouvertes.fr/hal-00355212
  • (2012) B. Andreianov and C. Cancès. The Godunov scheme for scalar conservation laws with discontinuous bell-shaped flux functions. Applied Math. Letters, 25(11) (2012), pp.1844-1848. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00631586
  • (2012) B. Andreianov and P. Wittbold. Convergence of approximate solutions to an elliptic-parabolic equation without the structure condition. NoDEA Nonlinear Diff. Equ. Appl., 19 (2012), no.6, pp.695-717. Available as HAL preprint http://hal.archives-ouvertes.fr/hal-00608521
  • (2012) B. Andreianov and N. Igbida. On uniqueness techniques for degenerate convection-diffusion problems. Int. J. Dyn. Syst. Diff. Equ. 4 (1/2) (2012), pp.3-34 ; available at http://hal.archives-ouvertes.fr/hal-00553819.
  • (1999) B. Andreyanov. Vanishing viscosity method and explicit formulae for solutions of the Riemann problem for scalar quasilinear conservation law. (Russian). Vestn. Mosc. Univ. I : Math.&Mech. 71 (1999), no.1, pp.3-8. Transl. in Moscow Univ. Math. Bull. 54 (1999), no. 1, 1–6 ; available as Chapter I.1 of my Ph.D. Thesis

Compte-rendus (CRAS Paris) notes, proceedings and chapters of monographs (peer-reviewed) (recent works available on HAL)

  • (2015) B. Andreianov, C. Donadello, U. Razafison and M.D. Rosini. Riemann problems with non—local point constraints and capacity drop, Math. Biosci. Engineering 12(2) (2015), pp.259-268. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00959974
  • (2014) B. Andreianov and M. Karimou Gazibo. Convergence of finite volume scheme for degenerate parabolic problem with zero flux boundary condition, In Führmann et al., eds, Finite Volumes for Complex Applications VII-Methods and Theoretical Aspects Springer Proc. Math. Stat. Vol. 77, 2014, pp.303-311. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00950142
  • (2014) B. Andreianov. One-dimensional conservation law with boundary conditions : general results and spatially inhomogeneous case, In F. Ancona et al., eds. Hyperbolic Problems : Theory, Numerics, Applications, Proceedings of 14th HYP conference in Padua, AIMS series in Appl. Math. Vol.8, pp.259-267. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00761664
  • (2014) B. Andreianov. Semigroup approach to conservation laws with discontinuous flux. In G-Q. Chen, H. Holden and K.H. Karlsen, eds., Springer Proc. in Math. and Stat. Vol.49, 2014, pp.1—22. Available as preprint HAL http://hal.archives-ouvertes.fr/hal-00698581
  • (2011) B. Andreianov, F. Hubert, and S. Krell. Benchmark 3D : a version of the DDFV scheme with cell/vertex unknowns on general meshes. In : Proceedings of Finite Volume for Complex Applications VI, Prague, Springer, 2011, Volume 4, Part 3, pp.937-948 ( DOI : 10.1007/978-3-642-20671-9_91 ) ; available as HAL preprint http://hal.archives-ouvertes.fr/hal-00572732
  • (2005) B. Andreianov, F. Boyer and F. Hubert. "Duplex" finite-volume schemes for nonlinear elliptic problems on general 2D meshes. In : Proceedings of Finite Volumes for Complex Applications IV, Marrakech, pp. 365-376, Ed. F. Benkhaldoun, D. Ouazar et S. Raghay, Hermes Science (2005). Available as Beamer presentation at FVCA 4, Marrakesh, Morocco, 2005

Other notes and proceedings

  • (2017) B. Andreianov, M. Kramar Fijavž, A. Peperko, E. Sikolya. Erratum to : Semigroups of max-plus linear operators. Semigroup Forum 94 (2017), no.2, pp 477—479, DOI : 10.1007/s00233-017-9870-9 .

Preprints, unpublished works

  • (Preprint) B. Andreianov and M. Karimou Gazibo. Solutions processus intégrales des équations d’évolution abstraites et application à l’approximation numérique d’un problème parabolique dégénéré. [ Integral-process solutions of abstract evolution equations and application to numerical approximation of a degenerate parabolic boundary-value problem. ]. Preprint HAL http://hal.archives-ouvertes.fr/hal-00857478
  • (Preprint) B. Andreianov and M. Maliki. On well-posedness for nonlinear convection-diffusion equations in R^N. The pure diffusion case. Preprint. Available on request
  • (Preprint) B. Andreianov. Elliptic-parabolic problems : existence and structural stability of weak solutions. Unpublished ; available as Chapter II.1 of my Ph.D. Thesis.

Translation (from russian)

  • (Translation) G.A. Chechkin et A.Yu. Goritsky, S.N. Kruzhkov lectures on first-order quasilinear PDEs. In E. Emmrich, P. Wittbold, eds., Analytical and Numerical Aspects of PDEs, DeGruyter, Berlin, 2009. Available at http://hal.archives-ouvertes.fr/hal-00363287

Manuscripts


Some Beamer Presentations

Co-organized meetings

  • Journées Numériques de Besançon :
    Nonlocal aspects in PDEs and Applications, May 20-21, 2010
  • Journée d’Analyse Non Linéaire à la mémoire de Philippe Bénilan,
    Besançon, February 2004
  • Journées d’Analyse Non Linéaire à l’occasion des 60 ans de Philippe Bénilan,
    Haut-Jura, October 2001
  • International Conference in Memory of Stanislav Nikolaevich Kruzhkov,
    Besançon, June 1999

Editorial work

Cette rubrique ne contient aucun article.